# SDR SIMA20140819011

- Difficulty date: August 19, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,141 hours, 21,142 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT REPLACE LT ELEVATOR OTBD UPPER SKIN TIP.  R & R LT ELEVATOR OTBD UPPER SKIN TIP IAW SRM 51-40-02 & ETN EM-55-073.
